•  
  •  
 

Turkish Journal of Mathematics

Volume 23, Number (1999)

Articles

PDF

The structure of a solvmanifold's Heegaard splittings
DARLY COOPER and MARTIN SCHARLEMANN
Pages 1-18

PDF

A Fake Cusp and a Fishtail
SELMAN AKBULUT
Pages 19-32

PDF

Planar Linkages and Algebraic Sets
HENRY C. KING
Pages 33-56

PDF

A new approach to immersion theory
COLIN ROURKE and BRIAN SANDERSON
Pages 57-72

PDF

A program to search for homotopy 3-spheres
MICHAEL GREENE and COLIN ROUKE
Pages 73-88

PDF

Canonical framings for 3 -manifolds
ROB KIRBY and PAUL MELVIN
Pages 89-116

PDF

On symplectic fillings of 3-manifolds
PAOLA LISCA
Pages 151-160

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board